life. Took Victoza and lost 40lbs in 3month but stopped. Taking Trulicity now 2 months still nothing. Need to at least lose 40 more lbs. Still pre-diabetic. Would metformin help now? Has anyone gone that route. Victoza did give me mild bouts of nausea and stomach pain.
One of two things is occurring. Either you misunderstood your doctor or your doctor is incompetent. NO reputable physician would prescribe either Victoza OR Trulicity for someone that is only "pre Diabetic". Even if you were diabetic Victoza or Trulicity are NOT to be used as the first drug of treatment. You need to find another doctor - fast. ((additionally - you seem to imply you are mainly taking these drugs to lose weight - they are NOT weight loss drugs and anyone that would prescribe them for such needs to be in prison))
HI,, I am totally confused,, victoza is not a weightloss drug , its to help eliminate spikes in blood sugar if you are a diabetic either on the pill or on insulin as I am... weightloss can happen but its not for weighloss,, metformin is a diabetic pill to keep your blood sugars in a normal range,, it is not a weightloss drug at all,,, I was prescribed victoza because my blood pressure was way too high and I had spikes in my blood sugar that couldn't be controlled with the four other blood pressure pills and the insulin i was already taking,, Unfortunately l couldn't continue with the victoza ,, The vomiting and sick feeling were just too much for me,,, I have to say i am so glad I'm off this injection,, I'm feeling so much better now,, for me its quality of life that's important,,,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pre-Diabetes - I was prescribed Metformin 500MG as I am pre-diabetic... doctor offered as an option?
Posted 13 Jan 2012 • 1 answer
Posted 2 Oct 2014 • 1 answer
Posted 31 May 2016 • 1 answer
Posted 13 Mar 2017 • 1 answer
Posted 25 Jan 2018 • 0 answers